RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 6, Pages 135–140 (Mi fpm1162)  

This article is cited in 2 scientific papers (total in 2 papers)

Filtered deformations of Lie algebras of series $Y$

A. A. Ladilova

N. I. Lobachevski State University of Nizhni Novgorod

Abstract: The rigidity of simple graded Lie algebras of the series $Y$ over algebraically closed fields of characteristic 3 is proved.

Full text: PDF file (106 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 164:1, 91–94

Bibliographic databases:

UDC: 512.554.31

Citation: A. A. Ladilova, “Filtered deformations of Lie algebras of series $Y$”, Fundam. Prikl. Mat., 14:6 (2008), 135–140; J. Math. Sci., 164:1 (2010), 91–94

Citation in format AMSBIB
\Bibitem{Lad08}
\by A.~A.~Ladilova
\paper Filtered deformations of Lie algebras of series~$Y$
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 6
\pages 135--140
\mathnet{http://mi.mathnet.ru/fpm1162}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2533618}
\elib{http://elibrary.ru/item.asp?id=12175007}
\transl
\jour J. Math. Sci.
\yr 2010
\vol 164
\issue 1
\pages 91--94
\crossref{https://doi.org/10.1007/s10958-009-9739-x}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-71649104312}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1162
  • http://mi.mathnet.ru/eng/fpm/v14/i6/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Ladilova, “O deformatsiyakh algebr Li serii $Z$”, Chebyshevskii sb., 14:4 (2013), 138–145  mathnet
    2. A. A. Ladilova, “On the existence of deformations of Lie algebras of $Z$ series”, Russian Math. (Iz. VUZ), 59:4 (2015), 20–27  mathnet  crossref
  • Фундаментальная и прикладная математика
    Number of views:
    This page:211
    Full text:59
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020